# SDR 2002UALA00963

- Difficulty date: June 8, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N940UA
- Make and model: Boeing 737522
- Aircraft serial: 26675
- Aircraft time: 28,635 hours, 18,236 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER REMOVABLE LEADING EDGE INBOARD END SKIN IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FLUSH REPAIR.
